# SDR ASOA20160412021C

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145
- Aircraft serial: 145318
- Aircraft time: 38,206 hours, 29,797 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 043552
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED LAV SMOKE WARNING INDICATION AT 4000 FT ON CLIMB OUT.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FORWARD GALLERY SMOKE DETECTION PANEL AND THE DAU2.  OPS CHECKS WERE GOOD.  THE ACFT WAS TEST FLOWN SATISFACTORY.
